Positive solutions to Kirchhoff type equations with nonlinearity having prescribed asymptotic behavior
By Zhanping Liang, Fuyi Li, Junping Shi. 2014
144 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Control and Systems Engineering
View Paper: https://www.semanticscholar.org/paper/3e6ec8b2b6f70b82b5294e07d7af1b0a2414d0ca
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- D. Naimen
- Joao R. Santos J'unior
- N. Ikoma
- Giovany M. Figueiredo
- Zhisu Liu
- Shangjiang Guo
- A. Fiscella
- Vincenzo Ambrosio
In Computational Theory and Mathematics
- D. Naimen
- Joao R. Santos J'unior
- N. Ikoma
- Giovany M. Figueiredo
- Zhisu Liu
- Shangjiang Guo
- A. Fiscella
- Vincenzo Ambrosio
In Control and Systems Engineering
Citations in the corpus
- Existence and Concentration Result for the Kirchhoff Type Equations with General Nonlinearities (2014, background): “For instance, we refer to [3,4,30,31,50,53] and references therein.”
- Positive solutions of Kirchhoff type elliptic equations involving a critical Sobolev exponent (2014, unknown): “See earlier results [1,25] [2,3,14,15,20–22,28,33,35] and so on.”
- The critical problem of Kirchhoff type elliptic equations in dimension four (2014, background): “Hence inspired by [17], we consider the problem − ( a+ b ∫ Ω |∇u|(2)dx ) ∆u = ν(λu + μu(3)) in Ω, u > 0 in Ω, u = 0 on ∂Ω, (Pν)”